Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Localization for derived categories of $(\mathfrak {g},K)$-modules

Authors: Joseph Bernstein and Valery Lunts
Journal: J. Amer. Math. Soc. 8 (1995), 819-856
MSC: Primary 17B10; Secondary 16S32, 17B35
MathSciNet review: 1317229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1969. MR 0242802
  • A. Borel, Algebraic $D$-modules, Perspectives in Math., vol. 2, Academic Press, New York and London, 1986.
  • A. Beĭlinson and J. Bernstein, A proof of Jantzen conjectures, I. M. Gel′fand Seminar, Adv. Soviet Math., vol. 16, Amer. Math. Soc., Providence, RI, 1993, pp. 1–50. MR 1237825
  • A. A. Beĭlinson, On the derived category of perverse sheaves, $K$-theory, arithmetic and geometry (Moscow, 1984–1986) Lecture Notes in Math., vol. 1289, Springer, Berlin, 1987, pp. 27–41. MR 923133, DOI
  • J. N. Bernstein and S. I. Gel′fand, Tensor products of finite- and infinite-dimensional representations of semisimple Lie algebras, Compositio Math. 41 (1980), no. 2, 245–285. MR 581584
  • Joseph Bernstein and Valery Lunts, Equivariant sheaves and functors, Lecture Notes in Mathematics, vol. 1578, Springer-Verlag, Berlin, 1994. MR 1299527
  • ---, A simple proof of Kostant’s theorem that $U(\mathfrak {g})$ is free over its center, preprint.
  • Michel Duflo and Michèle Vergne, Sur le foncteur de Zuckerman, C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 16, 467–469 (French, with English summary). MR 894570
  • L. Illusie, Complex cotangent et deformation, Lecture Notes in Math., vols. 239, 283, Springer-Verlag, Berlin and New York, 1971, 1972.
  • N. Spaltenstein, Resolutions of unbounded complexes, Compositio Math. 65 (1988), no. 2, 121–154. MR 932640

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B10, 16S32, 17B35

Retrieve articles in all journals with MSC: 17B10, 16S32, 17B35

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society